# SDR SIMA200210122

- Difficulty date: July 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND LEFT FUSELAGE HAS A DENT AFT OF ICESHIELD AREA, UPPER.  PERFORMED EDDY CURRENT AND SONIC BOND CHECK IAW SAAB NDT MANUAL.  NO DEFECTS WERE NOTED.  DENT FOUND TO BE WITHIN SAAB 340 SRM 53-70-10 AND 51-10-10 LIMITS.  (M)
